# SDR USAASA03063

- Difficulty date: June 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 3600 · Pneumatic System
- Part: Check Valve
- Part number: 2293B010000
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

AT APPROX FL260, DURING DESCENT, NR 2 ENG STALLED & LOST POWER. FELT A VIBRATION AS N1 DECREASED FROM 90 TO 50 PERCENT.  THROTTLE PULL BACK STOPPED VIBRATION.  COMMAND INDICATED APPROX 40 PERCENT, BUT ENGINE THRUST INDICATED 20 PERCENT.  THROTTLE ADVANCED SLOWLY, NO RESPONSE RECEIVED FROM OTHER INDICATIONS.  RECEIVED A 'ENG 2 STALL' ECAM MESSAGE.  SHUTDOWN NR 2 ENG.  FLT CONTINUED & LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENG TIME 15 MINS.  MX REPLACED NR 2 ENG IP CHECK VALVE.  INSPECT NR 2 ENG MAG CHIP DETECT FOR METAL, DUE TO POPPED CHIP DETECTOR.  NO METAL FOUND.  RESET CHIP DETECTOR.  PERFORMED AN ENG BORESCOPE.  NO FAULTS FOUND.  RAN ENG & OPS CHECKED BLEED SYSTEM.  OK FOR SERVICE.  (M)
